Adjacency operators of infinite directed graphs

Masatoshi Fujii, Hiromitsu Sasaoka, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)727-735
Number of pages9
JournalMath. Japon.
Volume34
Issue number5
Publication statusPublished - 1989

Cite this

Fujii, M., Sasaoka, H., & Watatani, Y. (1989). Adjacency operators of infinite directed graphs. Math. Japon., 34(5), 727-735.

Adjacency operators of infinite directed graphs. / Fujii, Masatoshi; Sasaoka, Hiromitsu; Watatani, Yasuo.

In: Math. Japon., Vol. 34, No. 5, 1989, p. 727-735.

Research output: Contribution to journalArticle

Fujii, M, Sasaoka, H & Watatani, Y 1989, 'Adjacency operators of infinite directed graphs', Math. Japon., vol. 34, no. 5, pp. 727-735.
Fujii M, Sasaoka H, Watatani Y. Adjacency operators of infinite directed graphs. Math. Japon. 1989;34(5):727-735.
Fujii, Masatoshi ; Sasaoka, Hiromitsu ; Watatani, Yasuo. / Adjacency operators of infinite directed graphs. In: Math. Japon. 1989 ; Vol. 34, No. 5. pp. 727-735.
@article{71eb909323e0442c869ff80a37554a91,
title = "Adjacency operators of infinite directed graphs",
author = "Masatoshi Fujii and Hiromitsu Sasaoka and Yasuo Watatani",
year = "1989",
language = "English",
volume = "34",
pages = "727--735",
journal = "Math. Japon.",
issn = "0025-5513",
number = "5",

}

TY - JOUR

T1 - Adjacency operators of infinite directed graphs

AU - Fujii, Masatoshi

AU - Sasaoka, Hiromitsu

AU - Watatani, Yasuo

PY - 1989

Y1 - 1989

M3 - Article

VL - 34

SP - 727

EP - 735

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 5

ER -